About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 289168, 10 pages
http://dx.doi.org/10.1155/2012/289168
Research Article

Uniqueness of Traveling Waves for a Two-Dimensional Bistable Periodic Lattice Dynamical System

Department of Applied Mathematics, National Chung Hsing University, 250 Kuo Kuang Road, Taichung 402, Taiwan

Received 28 December 2011; Accepted 30 January 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Chin-Chin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study traveling waves for a two-dimensional lattice dynamical system with bistable nonlinearity in periodic media. The existence and the monotonicity in time of traveling waves can be derived in the same way as the one-dimensional lattice case. In this paper, we derive the uniqueness of nonzero speed traveling waves by using the comparison principle and the sliding method.